Cardiovascular journal of Africa · 2013
Kounis syndrome leads to cardiogenic shock.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Chang Kuai-Le, Chen Jiu, Yu Jun, Dou Xiao-Liang
Аннотация
Kounis syndrome has been defined as an acute coronary syndrome that manifests as unstable vasospastic or nonvasospastic angina, and even as acute myocardial infarction. It is triggered by the release of inflammatory mediators following an allergic insult or patient ill health, drug intake or environmental exposure. We report on a patient who was admitted to our hospital and diagnosed with unstable angina or acute myocardial infarction - according to analytical parameters, electrocardiographic abnormalities, and/or coronary angiography - in the context of progesterone as inducing factor. The results of a laboratory study revealed electrocardiogram changes, and increased myocardial enzymes, IgE antibodies and eosinophils. The patient experienced recurring chest pain, acute myocardial infarction, and cardiogenic shock after taking progesterone capsules; her medication history of progesterone clearly correlated with the onset of chest pain, which suggested that the cause of the vasospasm may have been related to progesterone use. We did not include patients with a history of bronchial asthma or allergic constitution. Nevertheless, the case suggests there is a correlation between Kounis syndrome and progesterone as inducing factor.